# SDR DALA1116389870

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 285, RBL 22, SEAT TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3.  ORIG MAT .090 IAW SRM 52-20-0 AND 51-10-1, FIG 26, MAT LOSS OVER 50 PERCENT OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R SEAT TRACK IAW SRM 53-05.
